# SDR 05FDEA00340

- Difficulty date: March 3, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 61,821 hours, 19,643 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Part number: ARC1210
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD AILERON LOWER SURFACE HAS BULGING AROUNG RIVETS, AT SEAM INBOARD EDGE TO AFT SEAM, STATION XORS 402.  REMOVED DAMAGES SECTION OF SKIN AND REPAIRED LEFT INBOARD AILERON LOWER SURFACE SKIN IAW FEDEX EA 8-5710-83989, WINGS - LEFT HAND INBOARD AILERON LOWER SKIN - REPAIR, AND DAC DWG ARC1210, DC10-10 SRM 51-21-01 VOL II, 51-35-01 VCOL II, 51-35-01.
